Neuroscience and Medicine

Vol.2 No.1(2011), Paper ID 4280, 4 pages

DOI:10.4236/nm.2011.21008

 

Reduced Risk of Cancer in Patients with Bipolar Affective Disorder

 

Eyal Rosenshfir, Pnina Shemesh, Dov Aizenberg, Yoram Barak

 

 

Copyright © 2011 Eyal Rosenshfir, Pnina Shemesh, Dov Aizenberg, Yoram Barak et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


E. Rosenshfir, P. Shemesh, D. Aizenberg and Y. Barak, "Reduced Risk of Cancer in Patients with Bipolar Affective Disorder," Neuroscience and Medicine, Vol. 2 No. 1, 2011, pp. 57-60. doi: 10.4236/nm.2011.21008.

Copyright © 2024 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.